# SDR SIMA20170415005

- Difficulty date: April 15, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,489 hours, 27,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520555005
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 BURNS IN SKIN BETWEEN FRAMES 26-27 STRINGERS 21L-21R. REPAIRED FUSELAGE SKIN BURNS BETWEEN FRAMES 26-27 STRINGERS 21L-21R IAW SRM 53-22-01.
